# SDR UALA2010031700893

- Difficulty date: March 17, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 74,435 hours, 12,080 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Part serial: 219
- Condition: Crazed
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1ST OFFICER'S FIXED SIDE-AFT WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS, REPLACE FIRST AVAILABLE.  CREW COMMENTS:  WITH CERTAIN ANGLES OF LIGHT WINDOW VISIBILITY REDUCED.  THE 1ST OFFICERS FIX SIDE AFT WINDOW VISIBILITY AFFECTED REPLACE OR REPAIR FIRST MAINT OPS WITHIN 150 FLT HRS.  REPLACED WINDOW PER MM.  FINAL TORQUE TO BE DONE NO SOONER THAN 1130 AM 3-17-10.  WINDOW SEALED AND ELEC CONNECTED.
